Correction to the paper: “Partitions in Cartesian systems”
Časopis pro pěstování matematiky (1966)
- Volume: 091, Issue: 4, page 477-477
- ISSN: 0528-2195
Access Full Article
topHow to cite
topHavel, Václav. "Correction to the paper: “Partitions in Cartesian systems”." Časopis pro pěstování matematiky 091.4 (1966): 477-477. <http://eudml.org/doc/20941>.
@article{Havel1966,
author = {Havel, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {set theory},
language = {eng},
number = {4},
pages = {477-477},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Correction to the paper: “Partitions in Cartesian systems”},
url = {http://eudml.org/doc/20941},
volume = {091},
year = {1966},
}
TY - JOUR
AU - Havel, Václav
TI - Correction to the paper: “Partitions in Cartesian systems”
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 4
SP - 477
EP - 477
LA - eng
KW - set theory
UR - http://eudml.org/doc/20941
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.